Epilepsia · 2008
Severe postictal laryngospasm as a potential mechanism for sudden unexpected death in epilepsy: a near-miss in an EMU.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tavee Jinny, Morris Harold
Аннотация
A 42-year-old man with refractory epilepsy experienced a 1-min generalized tonic-clonic seizure followed by persistent inspiratory stridor and cyanosis while being monitored in our epilepsy monitoring unit (EMU). Although his cardiac parameters remained stable throughout the event, the patient's respiratory status rapidly declined, despite the urgent administration of oxygen via bag-valve-mask. He was subsequently intubated by the emergency code team, who noted severe laryngospasm while trying to insert the endotracheal tube. The patient was successfully resuscitated. This monitored case demonstrates that postictal laryngospasm may represent another potential cause of sudden unexpected death in epilepsy (SUDEP).